# SDR UPS03441267

- Difficulty date: September 4, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: BACB30US6K22
- Condition: Broken
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, HORIZONTAL STAB BOX INTERIOR RT BL 43.5 WEB UPPER CORNER 2 EACH MOUNTING SCREW BROKEN.  HORIZONTAL STAB BOX INTERIOR RT BL 43-5 WEB UPPER CORNER UPPER BOLT HOLE OVERSIZED AND BOLT REINSTALLED IAW SB 747-55A2050 R1 LWR  BOLT REPLACED PER MM 20-51-01.
